# SDR R61A2024050600201

- Difficulty date: April 12, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, VENT SUPPORT BETWEEN FR31-FR31, STR24L-STR23L FOUND CRACKED (PN: 170-92988-401).  REMOVED AND REPLACED VENT SUPPORT ON CFI AT FR31 BETWEEN STR23L-STR24L IAW EMBRAER 175 SRM 51-41-01 (PN: 170-92988-401).
